0
2013
Impact Factor

F. Dogru

University Park. PA 16802. USA
Department of Mathematics. Penn State University

Publications:

Dogru F., Tabachnikov S.
On Polygonal Dual Billiard in the Hyperbolic Plane
2003, vol. 8, no. 1, pp.  67-81
Abstract
We study the polygonal dual billiard map in the hyperbolic plane. We show that for a class of convex polygons called large all orbits of the dual billiard map escape to infinity. We also analyse the dynamics of the dual billiard map when the dual billiard table is a regular polygon with all right angles.
Citation: Dogru F., Tabachnikov S.,  On Polygonal Dual Billiard in the Hyperbolic Plane, Regular and Chaotic Dynamics, 2003, vol. 8, no. 1, pp. 67-81
DOI:10.1070/RD2003v008n01ABEH000226

Back to the list